# SDR CA110707010

- Difficulty date: July 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 4,014 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 2300 · Communications System
- Part: Switch
- Condition: Intermittent
- Location: Control Column
- Part time: 4,114 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ACFT HAD A RADIO FAILURE IN WHICH THEY COULD TRANSMIT BUT NOT RECEIVE.  AIRCREW CONTACTED THE FSS BY CELL PHONE, RECEIVED THE AIRPORT ADVISORY, AND LANDED WITHOUT INCIDENT.  MX DISCOVERED THAT BOTH "HOT" MICROPHONE SWITCHES WERE ON WHICH CAUSED HIGH SQUELCH IN THE HEADSETS.  THIS DID NOT ALLOW THE HEADSETS TO RECEIVE TRANSMISSIONS.
